Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    bermich's Avatar
    bermich is offline Anabolic Member
    Join Date
    May 2003

    Does Sustanon 250 burn

    I read some threads saying Susta burns when injected.
    Does this apply to most people
    Does it apply to certain brands of Sust
    Or does it not burn at all.
    If it does burn, how long, and is it just in the the injection site or throughout the entire muscle?

    Dont flame on this post. If you feel this thread is repetavtive just move on to another post you can reply to informatively. Im sensitive

  2. #2
    NEO-OEN's Avatar
    NEO-OEN is offline Associate Member
    Join Date
    Mar 2003
    Columbia North - BC
    Yeah sust leaves a nice little reminder. Its pretty sore for a couple few days. Quads and delts and glutes are fine. If you shoot in the Bi's and Tri's you wont be able to work em for a day to day and a half.

  3. #3
    hellapimpin's Avatar
    hellapimpin is offline Anabolic Member
    Join Date
    Aug 2002
    SOuthern Cali
    naw it doesnt burn..?? but it will damn sure make you sore as all hell the next day and the day after, and after...dont worry though..the first week is the worst, the weeks following arent that bad...i was doing glutes and i couldnt get out of bed right away the first time

  4. #4
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    All my sust 250 injections on my first cycle were in my glutes/quads. There was little pain - just the usual dull ache. I usually mixed my sust with deca though.

  5. #5
    wannabmassive is offline Associate Member
    Join Date
    Mar 2003
    uk West Yorks
    i shot it in tri and it didnt burn at all mate dont worry and when it did 4 the 1st couple of time it was sore for a day or so

  6. #6
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    lol yes sus makes you stiff, get test enth, much better imho, if i new i woulda run test enth with a deca /d-bol cycle instead of sus, blood serum levels are too inconsistent !

  7. #7
    Rastus is offline Associate Member
    Join Date
    Nov 2001
    I just started my Sust/d-bol cycle, and no, the Sust shots don't burn, but be prepared for the injection area to be very sore the next day, and then the day after you'll still feel discomfort in the area. The shots go fine, though. I shot my quad on Wednesday, and Thursday people at work were asking me why I was limping. It still is a little sore today.

    I hope you're right Hellapimpin. I got 9 more weeks of 3 sust shots per week to look forward to!!!!!! I hope it gets better!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts